# SDR HNAA2012031900701

- Difficulty date: March 19, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 44,528 hours, 51,407 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Damaged
- Location: Oil Press Xmiter
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL PRESSURE FLUCTUATED BETWEEN 40 TO 55 PSI.  OIL PRESSURE WARNING LIGHT DID NOT ILLUMINATED.  INSPECTED NR 1 ENGINE OIL PRESSURE TRANSMITTER CONNECTOR AND FOUND PIN 2 WITH BROKEN STRANDS.  SPLICED DEFECTIVE WIRE. GROUND RAN ACFT.  OPS CHECKED GOOD.  NO OTHER DEFECTS NOTED. OIL LEVEL CHECKED GOOD.
